# SDR USAA970080

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47352
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 591326710
- Condition: Cracked
- Location: Bs 996
- Part time: 59,980 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING A-4 CHECK, FOUND CRACK 2 INCHES LONG AT LOWER RIGHT PYLON DRAG ANGLE, STATION 996 LONGERON 16 RIGHT.  MANUFACTURED NEW ANGLE .040 17-7 PH AND SPLICES .050 A286 PER SRM 54-04 FIG 10.  (M)
